# SDR 20010419CW014

- Difficulty date: March 29, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N97I11
- Make and model: Beech B300B350C
- Aircraft serial: FL267
- Engine: Pwa PT6A65AR
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Stuck
- Location: De Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE DEICE VALVE STUCK IN ON POSITION.
